# SDR P2EA2001V0002

- Difficulty date: October 18, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK WAS FOUND THE EXTERNAL FUSELAGE SKIN AT BS 1078 BETWEEN STR 23R AND STR 24R WITH OIL CAN. FUSELAGE SKIN SECTION REPAIRED FROM BS 1054 TO BS 1088 BETWEEN STR 16R AND STR 25R IAW COOPESA EO COO-3-53-581-01, DOCUMENT ON FAA 810-3 APPROVED BY FAA DER.
